MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,4000/CS,IN

Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,4000/CS,IN
Catalog Number MDSMIW616201Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the ekg tabs are not sticking to the patient even after trying to shave the area on patient to stick.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline ecg electrode tab that was not sticking during use; there was no reported death or serious injury associated with this event.Medline received ecg tab electrode in new condition and visually and functionally tested 25 samples selected at random; visual inspection revealed no manufacturing defects in relation to size and materials, and functional testing showed the electrodes remained attached for one hour without falling off and showed signs of normal adhesion strength.The complaint was not confirmed, and no root cause was identified.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,TAB,10/CARD,4000/CS,IN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50937016
Report Number1417592-2026-53693
Device Sequence Number16142254
Product Code DRX
UDI-Device Identifier10888277699182
UDI-Public10888277699182
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMIW616201Z
Device Lot Number85924100004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown